advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Iinjections and reactions

ljsunshine_elljsunshine_e Posts: 52
edited 06/11/2012 - 8:56 AM in Pain Management
I had facet injections yesterday and a sacroiliac injection two days ago, my face still feels like is burning but now my arms do as well and I am feeling sick to my stomach I never felt like this the other two times I had the same injections. Any ideas how or why this is going on. I did call my doctor and he told me it is a normal reaction but to call back if it keeps up. I did not get to call him today. I am calling in the morning just wondered if any one had ever had this problem.
advertisement

Comments

  • can cause a variety of side effects or reactions. Most of these are self-limiting, but some can cause problems, such as increasing your blood pressure, blood sugar, or swelling around the neck. If you have high blood pressure or diabetes going into an injection, you need to monitor each fairly frequently after the procedure.

    Hope that the symptoms get better, but let us know what your doctor says tomorrow.

    Good luck,

    SG
  • I will let you know. I got some of the burning to go away with a alcohol bath, and some aloe. It is spreading downward. One of the strangest things ever.
  • advertisement
Sign In or Join Us to comment.